# SDR C2XA04SH457

- Difficulty date: July 3, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 7,606 hours, 5,817 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 12034100005
- Condition: Grooved
- Location: Rudder
- Part time: 7,606 hours, 5,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RUDDER LOWER ACTUATOR FITTING WAS FOUND TO BE GROOVED.  MAINTENANCE REMOVED THE UNDERSIZED BUSHING, OVERSIZED THE HOLE ON THE FITTING TO ACCEPT AN OVERSIZED BUSHING AND INSTALLED THE OVERSIZED BUSHING IAW EC5540-01029.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
